Advances in Differential Equations

First order asymptotics for the travelling waves in the Gross-Pitaevskii equation

Philippe Gravejat

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In a previous paper [7], we investigated the asymptotic behaviour of subsonic travelling waves of finite energy for the Gross-Pitaevskii equation in every dimension $N \geq 2$. In particular, we gave their first-order asymptotics in case they were axisymmetric. In the present paper, we compute their first-order asymptotics at infinity in the general case.

Article information

Source
Adv. Differential Equations Volume 11, Number 3 (2006), 259-280.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867710

Mathematical Reviews number (MathSciNet)
MR2221483

Zentralblatt MATH identifier
1102.35029

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 35C20: Asymptotic expansions 35Q51: Soliton-like equations [See also 37K40]

Citation

Gravejat, Philippe. First order asymptotics for the travelling waves in the Gross-Pitaevskii equation. Adv. Differential Equations 11 (2006), no. 3, 259--280. https://projecteuclid.org/euclid.ade/1355867710.


Export citation